Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hard feeling in epidermis of testicle, yellow fluid while ejaculating. Normal?

Hi, My name is Tee and I have a problem with the epididymis on my left testicle. On the top of it, I can feel something hard and when I try to squeeze it, it gives me an akward feeling. It's not pain. It's kinda feel as same as someone has kick you in the nuts, literally, but less intense and not painful. And btw, when I ejaculate, my fluid is yellow and it has been for a long time now. I am male, and Im 19 years old.
Doctor, Do u think my condition is normal?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Welcome to the forum.
Kindly get examined to check if you have problems related to the epididymis like cyst.
Epididymal thickening can also happen in tuberculosis.
Your urologist will examine you for symptoms and signs relates to the above conditions.
If needed an ultrasound scan would be helpful.
Best regards
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor